Illinois, 2006Tornado in Illinois, March 11, 2006
March 11, 2006 · NWS LSX · 1 event in 1 county or zone
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Mar 11, 6:01 PM CST, 3 hours 45 minutes earlier.
Area forecast discussion, Mar 11, 6:01 PM CST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CST SAT MAR 11 2006
.DISCUSSION...
MAIN FORECAST CONCERN DEALS WITH POTENTIAL FOR SEVERE THUNDERSTORMS
AND FLASH FLOODING THROUGH SUNDAY NIGHT. SPC DOES HAVE A TORNADO
WATCH IN EFFECT FOR MUCH OF THE AREA AND HAVE ISSUED A FLASH FLOOD
WATCH FOR MUCH OF THE SERN THIRD OF THE CWA. USED A COMBINATION OF
THE GFS/NAM SOLUTIONS FOR THIS PACKAGE...LEANING MORE TOWARD THE GFS
GIVEN ITS SUPPORT FROM THE OTHER GUIDANCE.
LINE OF SEVERE THUNDERSTORMS IS ONGOING ALONG COLD FRONT CURRENTLY
NEAR A KIRK-KDMO LINE. MODEST LOW LEVEL CONVERGENCE ALONG THIS LINE
IS ACTING AS A FOCUS FOR SUPERCELL DEVELOPMENT GIVEN CAPES UP TO
1,500 J/KG AND 0-6KM SHEAR ABOVE 60KTS. MAIN CONCERN SO FAR HAS
BEEN LARGE HAIL WITH SOME REPORTS OF UP TO 3 DIAMETER IN THE
COLUMBIA AREA. THINK THE CONVECTIVE MODE WILL CONTINUE TO GO FROM
DISCRETE TO MORE OF A LINE AS DEEP LAYER SHEAR VECTORS ARE ALIGNED
WITH THE LOW LEVEL CONVERGENCE...AND COLD POOLS FROM THE STORMS
CONTINUE TO MERGE AS WE GO THROUGH THE EVENING. GFS/NAM BOTH
SHOWING AXIS OF LOW LEVEL MOISTURE CONVERGENCE AND THETA-E ADVECTION
ROUGHLY ALONG A KFAM-KSTL-KSPI LINE BY 06Z. THIS LINE WILL MOVE EWD
OVERNIGHT. GIVEN RELATIVELY LOW 1-1.5 3 HOUR FFG IN THE SERN THIRD
OF THE CWA WHICH IS THE RESULT OF THURSDAYS RAIN...THINK THERE IS
ENOUGH OF A RISK FOR FLASH FLOODING TO ISSUE A WATCH AT THIS TIME.
MAIN AREA OF TSRA WILL BEGIN TO MOVE EAST OF THE AREA LATE
TONIGHT/EARLY SUNDAY MORNING. GFS/NAM DO SHOW SOME MODEST MOISTURE
CONVERGENCE AND THETA-E ADVECTION REFOCUSING OVER NRN MO LATER
TONIGHT AS LOW LEVEL WINDS BEGIN TO BACK IN RESPONSE TO NEXT
SHORTWAVE COMING OUT OF THE ROCKIES. HAVE HELD ON TO SOME LOW POPS
IN THIS PART OF THE CWA AS A RESULT.
SHOULD SEE SOME REST PERIOD TOMORROW MORNING BEFORE WE CONTEND WITH
A POTENTIAL SIGNIFICANT SEVERE WEATHER OUTBREAK OVER THE CWA
SUNDAY AFTERNOON AND SUNDAY NIGHT. MORE NOTEABLE SHORTWAVE WILL
MOVE ACROSS THE MIDWEST ON SUNDAY NIGHT WHICH ALLOW LOW LEVEL
WINDS TO BACK OVER THE REGION DURING THE DAY TRANSPORTING DECENT
LOW LEVEL MOISTURE INTO THE AREA. LIKE TODAY...SHOULD SEE ENOUGH
SOLAR INSOLATION TO CAUSE MLCAPES TO EXCEED 2,000 J/KG. SUPERCELLS
ARE AGAIN LIKELY ON SUNDAY GIVEN 0-6KM SHEAR OF 50-80KTS. GIVEN
THE BACKING TO THE WINDS IN ADVANCE OF SURFACE LOW...LOW LEVEL
SHEAR WILL BE HIGHER TOMORROW WITH 0-1KM SHEAR IN THE 20-30KT
RANGE OVER OVER THE NORTHERN HALF OF THE CWA. SO EXPECT ANOTHER
LINE OF SUPERCELLS TO DEVELOP BY LATE AFTERNOON OVER THE NWRN PART
OF THE CWA AND MOVE SEWD DURING THE EVENING...ONCE AGAIN FORMING
INTO A LINE. ONCE AGAIN...THINK THERE IS THE POSSIBILITY FOR
LOCALLY HEAVY RAINFALL AS THIS LINE MOVES SEWD DURING NIGHT.
OTHERWISE...FRONT WILL MOVE EAST OF THE AREA DURING THE DAY ON
MONDAY BRINGING A RETURN OF THE COOL WEATHER. LOOKS LIKE THERE WILL
BE SOME LOW CLOUDS MOVE INTO THE CWA ON MONDAY ON THE BACK SIDE OF
THE LOW. USED A BLEND OF TEMPERATURE GUIDANCE THE NEXT FEW DAYS.
NOT MUCH CHANGE TO THE EXTENDED GRIDS. STILL SEEING SOME
DIFFERENCES BETWEEN THE MEDIUM RANGE MODELS WITH TIMING OF
SHORTWAVES...SO HAVE LEFT DRY FOR NOW.
BRITT
&&
.AVIATION...
FOR THE 00Z TAFS...ONGOING CONVECTION ALG/AHD OF SLOLY MOVG CDFNT
ACRS THE FAR WRN PERIPHERY OF THE FA WL CONT TO PROGRESS EWD ACRS
THE FA THIS EVNG...AND EVENTUALLY...BY ARND OR SHORTLY AFT
MDNGT...SHUD BE E OF THE TAF SITES OF KSTL/KSUS. AFTER THIS...PCPN
CHCS ACRS THE TAF SITES WL SHARPLY DMSH UNTIL LATE SUNDAY AFTN
WHERE PROB30S WERE ADDED TO THE KCOU/KUIN TAFS.
STILL AM WORRIED ABT FOG POTENTIAL FOR LATE TNGT IN THOSE AREAS
THAT CAN CLR OUT...AND NOT GET TOO MUCH INTO THE DRY AIR BHND THE
CDFNT...KCOU...AND BECAUSE IT IS MORE SHELTERED...KSUS.
OTRW...SHUD SEE BKN SC CLD DECK MOV NWD ALG/AHD OF ADVANCING
WRMFNT AS IT SURGES THRU THE FA LATE SUNDAY MRNG/ERY SUNDAY AFTN.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR IRON-JEFFERSON-
MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BOND IL-CLINTON
IL-FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 11, 5:44 PM CST, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
544 PM CST SAT MAR 11 2006
ILZ064-065-069-070-074-079-101-102-MOZ065-073>075-122345-
BOND IL-CLINTON IL-FAYETTE IL-JEFFERSON-MARION IL-MONROE IL-
RANDOLPH IL-ST. CLAIR IL-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON-
WASHINGTON IL-
544 PM CST SAT MAR 11 2006
...TORNADO WATCH 63 IN EFFECT UNTIL 10 PM CST THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ILLINOIS AS WELL AS EAST CENTRAL AND SOUTHEAST
MISSOURI.
.DAY ONE...TONIGHT
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.
SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT THAT WILL
MOVE ACROSS THE REGION THIS EVENING. THESE STORMS WILL BE CAPABLE
OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...HAIL GREATER THAN
THE SIZE OF GOLFBALLS AND ISOLATED TORNADOES THIS EVENING. IN
ADDITION...THESE STORMS WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD RESULT IN FLASH FLOODING AS THE GROUND REMAINS NEARLY
SATURATED FROM RECENT RAINS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. THERE WILL
CONTINUE TO BE A RISK FOR FLASH FLOODING ON SUNDAY NIGHT WHERE
THUNDERSTORMS PRODUCE VERY HEAVY RAINFALL.
NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TONIGHT AND ON SUNDAY AFTERNOON AND
SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER
INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE
WEEKEND FOR UPDATED OUTLOOOKS AND POSSIBLE WATCHES AND WARNINGS.
MOZ084-085-099-122345-
IRON-MADISON-REYNOLDS-
544 PM CST SAT MAR 11 2006
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MISSOURI.
.DAY ONE...TONIGHT
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.
SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT THAT WILL
MOVE ACROSS THE REGION THIS EVENING. THESE STORMS WILL BE CAPABLE
OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...HAIL GREATER THAN
THE SIZE OF GOLFBALLS AND ISOLATED TORNADOES THIS EVENING. IN
ADDITION...THESE STORMS WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD RESULT IN FLASH FLOODING AS THE GROUND REMAINS NEARLY
SATURATED FROM RECENT RAINS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. THERE WILL
CONTINUE TO BE A RISK FOR FLASH FLOODING ON SUNDAY NIGHT WHERE
THUNDERSTORMS PRODUCE VERY HEAVY RAINFALL.
NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TONIGHT AND ON SUNDAY AFTERNOON AND
SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER
INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE
WEEKEND FOR UPDATED OUTLOOOKS AND POSSIBLE WATCHES AND WARNINGS.
ILZ058>060-095>100-MOZ018-019-026-027-034>036-041-042-047>052-
059>064-072-122345-
ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-COLE-CRAWFORD-
FRANKLIN-GASCONADE-GREENE IL-JERSEY IL-KNOX-LEWIS-LINCOLN-
MACOUPIN IL-MADISON IL-MARION-MONITEAU-MONROE-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-SHELBY-ST. CHARLES-
ST. LOUIS-ST. LOUIS CITY-WARREN-
544 PM CST SAT MAR 11 2006
...TORNADO WATCH 63 IN EFFECT UNTIL 10 PM CST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS CENTRAL AND EASTERN
MISSOURI AS WELL AS SOUTHWEST AND WEST CENTRAL ILLINOIS.
.DAY ONE...TONIGHT
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.
SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT THAT WILL
MOVE ACROSS THE REGION THIS EVENING. THESE STORMS WILL BE CAPABLE
OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...HAIL GREATER THAN
THE SIZE OF GOLFBALLS AND ISOLATED TORNADOES THIS EVENING. IN
ADDITION...THESE STORMS WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE WITH THE STORMS.
NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TONIGHT AND ON SUNDAY AFTERNOON AND
SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER
INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE
WEEKEND FOR UPDATED OUTLOOOKS AND POSSIBLE WATCHES AND WARNINGS.
BRITT
In the hours before
Local storm report, Mar 11, 9:14 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TORNADO 5 NW COOK STATION 37.86N 91.50W
03/11/2006 CRAWFORD MO LAW ENFORCEMENT
REPORT VIA PHELPS CO SHERIFF - DAMAGE EXTENDED FROM
PHELPS CO INTO CRAWFORD CO BETEEN ROUTES NN AND YY
0900 PM TORNADO 3 N FREDERICKTOWN 37.61N 90.30W
03/11/2006 MADISON MO TRAINED SPOTTER
SPOTTER WEST OF FREDERICKTOWN SEES TORNADO TO THE NORTH
0900 PM HAIL 2 S DAVISVILLE 37.78N 91.19W
03/11/2006 E1.00 INCH CRAWFORD MO LAW ENFORCEMENT
&&
FGLocal storm report, Mar 11, 9:27 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG 3 N FREDERICKTOWN 37.61N 90.30W
03/11/2006 MADISON MO BROADCAST MEDIA
NUMEROUS TREES AND POWER LINES DOWN. TREES ALSO DOWN ON
SEVERAL MOBILE HOMES.
0919 PM HAIL BELGRADE 37.79N 90.85W
03/11/2006 E1.75 INCH WASHINGTON MO AMATEUR RADIO
0924 PM HAIL 4 SW POTOSI 37.90N 90.83W
03/11/2006 E0.75 INCH WASHINGTON MO AMATEUR RADIO
&&
FGLocal storm report, Mar 11, 9:30 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
930 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 5 S POTOSI 37.86N 90.78W
03/11/2006 E1.00 INCH WASHINGTON MO CO-OP OBSERVER
&&
FGLocal storm report, Mar 11, 9:37 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM FLOOD COOK STATION 37.81N 91.44W
03/11/2006 CRAWFORD MO LAW ENFORCEMENT
SEVERAL LOW WATER CROSSINGS NEAR COOK STATION FLOODED AND
IMPASSIBLE
0928 PM HAIL COOK STATION 37.81N 91.44W
03/11/2006 E1.75 INCH CRAWFORD MO LAW ENFORCEMENT
&&
FGLocal storm report, Mar 11, 9:43 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
943 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TORNADO ST. MARY 37.88N 89.95W
03/11/2006 STE. GENEVIEVE MO LAW ENFORCEMENT
LARGE TORNADO ON THE GROUND
&&
FGLocal storm report, Mar 11, 9:45 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TORNADO 3 W ST. MARY 37.88N 90.00W
03/11/2006 STE. GENEVIEVE MO LAW ENFORCEMENT
LARGE TORNADO CROSSED I-55 NEAR MARKER 139 NEAR THE STE
GENEVIEVE AND PERRY COUNTY LINE
&&
FGTornado, Monroe
- When
- March 11, 9:46 PM CST to 9:50 PM CST
- Where
- Monroe County, 2 mi SW of Fults
- Rating
- F1
- Path length
- 2.4 mi
- Path width
- 100 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 38.150, -90.250
The third tornado from the Jefferson County, MO supercell thunderstorm formed about 2 miles southwest of Fults about 9:46 pm CST. It destroyed a large grain bin as it moved east northeast. As it moved into the town of Fults, it caused minor roof damage and siding damage to 2 homes and minor roof damage to the Post Office. Two small sheds in the area were also destroyed. Several pine trees were snapped off at the tornado left Fults and dissipated. The maximum damage path was 100 yards wide with a F1 rating.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Missouri, March 11, 20062 deaths · 10 injured · $1.0 million · F3 · 1 event
- Winter Weather in California, March 11, 20062 deaths · 15 injured · 1 event
- Tornado in Missouri, March 11, 2006F3 · 1 event
- Tornado in Illinois, March 11, 20062 injured · $1.2 million · F2 · 1 event
- Tornado in Missouri, March 11, 20062 injured · F2 · 1 event
- Flooding in Indiana, March 11 to 21, 2006$800,000 · 8 events
- Tornadoes in Missouri, March 11, 2006F2 · 3 events
- Tornado in Illinois, March 11, 2006F2 · 1 event
- Tornado in Illinois, March 11, 2006F2 · 1 event
- Flood in Indiana, March 11 to 13, 2006$500,000 · 1 event
- Tornado and Hail in Arkansas, March 11 to 12, 2006$160,000 · F0 · 12 events
- Tornado in Illinois, March 11, 2006$70,000 · F1 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5495632.